# SDR 04FDEA00693

- Difficulty date: March 22, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 38,584 hours, 26,759 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD N00237 FOUND FRAME TO BE CRACKED BS 600, LBL 7, WL 150.  REPAIRED FRAME AT BS 600, LBL 7, WL 150 IAW SRM 53-10-4 FIG 13 AND PER EA 7-5310-70646.
